# SDR CKSA96391

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND UPPER LEFT WING SKIN CORRODED AT XRS 250 AT WING STRINGER NR 7 AND 8.   INSTALLED DOUBLER IAW AIA/E/DRAWING 2426 AND EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 117L-0551.  NON-ROUTINE TASK CARD NR 91640, LEVEL 2.
